# SDR AWXA200400064

- Difficulty date: January 23, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 12,858 hours, 4,996 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Video Unit
- Part number: 7430304001
- Part serial: 100115
- Condition: Shorted
- Location: Zone 250
- Part time: 7,265 hours, 2,799 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE FROM JFK TO PHX, FLIGHT ATTENDANT REPORTED A BURNING ODOR AND SMOKE COMING FROM VIDEO TAPE RECORDER IN REAR CABIN.  MAINTENANCE REMOVED AND REPLACED VIDEO TAPE RECORDER IN REAR CABIN, OPERATIONAL CHECK WAS GOOD. ANALYSIS OF VIDE0 TAPE RECORDER S/N 100115 WAS NO FAULT FOUND. UNIT WAS OPENED AND A VISUAL INSPECTION OF CIRCUIT BOARDS WAS ACCOMPLISHED FINDING NO EVIDENCE OF DAMAGED PARTS. UNIT WAS REASSEMBLED AND TESTED WITH ALL FUNCTIONS OPERATING NORMALLY.
